# SDR SWIA200923088

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 16,163 hours, 13,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN INOP.  (FLT 6123) OPERATIONAL CHECK NORMAL.
